# SDR RAIA2020020410001

- Difficulty date: February 1, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN OH PANEL LATERAL UPPER MOUNTING BRACKET, ABOVE POST THAT IS BETWEEN CAPT WINDSHIELD AND DV WINDOW.... (MAJOR REPAIR) REPAIRED PER ETD2020-145-003180 AND EO-EMB145-53-071-O
